Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 5 (1951), 55
DOI: https://doi.org/10.1090/S0025-5718-51-99440-9
Original Article: Math. Comp. 4 (1950), 144-158.
Original Article: Math. Comp. 4 (1950), 177-180.
Original Article: Math. Comp. 4 (1950), 180.
Original Article: Math. Comp. 4 (1950), 225-239.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99440-9
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society